# SDR ASAA2025092060983

- Difficulty date: September 20, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,097 hours, 24,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S FOUND EMERGENCY SIGN COVER FELL OFF AT ROW 16 ABC. GROUNDED - YES. REINSTALLED EMERGENCY COVER REF AMM 33-51-01.
